# SDR AALA20170604007

- Difficulty date: June 4, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 18,237 hours, 7,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A4102
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON CENTER WING LOWER SKIN PANEL BENEATH THE UPPER DRAG LINK ASSEMBLY, FUSELAGE STATION 540, S22L.  REPAIRED IAW SRM 51-10-02-0G AND EA 270348.
